# SDR FDEA2018090542345

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 56,983 hours, 21,370 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Part number: 311N5002143
- Part serial: 000394
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG O/B THRUST REVERSER AFT HINGE FITTING AFT UPR FASTENER HOLE CRACKED. COMPLIED WITH EA F-5450-T0341855, AFT UPPER BOLT HOLES CRACKED C/T SKIN. REPAIRED THE NR 1 ENG O/B THRUST REVERSER AFT HINGE FITTING AFT UPR FASTENER HOLE. MAJOR REPAIR IAW GMM 6-2-100.
